# SDR DALA2018082105177

- Difficulty date: August 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 69,676 hours, 23,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Crushed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE RED EMERGENCY LIGHT LENS SMASHED.  INSTALLED A NEW RED EMERGENCY LIGHT ASSY IAW AMM 33-51.
